Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 10, NWS Springfield, MO

February 10, 2009Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 10, 2009, 8:12 PM CST for Vernon County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 10, 2009, 8:12 PM CST (02:12 UTC)
Expired
Feb 10, 2009, 8:55 PM CST
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 5:32 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 110212
SVRSGF
MOC217-110330-
/O.NEW.KSGF.SV.W.0010.090211T0212Z-090211T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 930 PM CST.

* AT 809 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 26 MILES WEST OF BRONAUGH...OR 8 MILES
  NORTHWEST OF GIRARD...MOVING NORTHEAST AT 35 MPH. THIS STORM IS
  CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEVADA BY 905 PM CST.
  WALKER BY 915 PM CST.
  SCHELL CITY BY 930 PM CST.

THE TOWNS OF MOUNDVILLE...RICHARDS...DEERFIELD...HORTON AND HARWOOD
ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3806 9462 3806 9431 3806 9426 3804 9423
      3806 9417 3806 9413 3804 9406 3778 9408
      3766 9408 3764 9409 3765 9462
TIME...MOT...LOC 0213Z 235DEG 33KT 3762 9489

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 110233
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CST TUE FEB 10 2009

MOC217-110330-
/O.CON.KSGF.SV.W.0010.000000T0000Z-090211T0330Z/
VERNON MO-
833 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR VERNON COUNTY...

AT 829 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
RICHARDS TO 16 MILES WEST OF BRONAUGH...MOVING NORTHEAST AT 50 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SHELDON BY 850 PM CST.
  NEVADA BY 900 PM CST.
  WALKER BY 910 PM CST.
  SCHELL CITY BY 920 PM CST.

THE TOWNS OF BRONAUGH...STOTESBURY...RICHARDS...MOUNDVILLE...
DEERFIELD...MILO...MONTEVALLO...METZ...HORTON AND HARWOOD ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3806 9462 3806 9431 3806 9426 3804 9423
      3806 9417 3806 9413 3804 9406 3778 9408
      3766 9408 3764 9409 3765 9462
TIME...MOT...LOC 0233Z 212DEG 42KT 3797 9471 3765 9471

$$

CRAMER
000 
WWUS53 KSGF 110255
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CST TUE FEB 10 2009

MOC217-110306-
/O.CAN.KSGF.SV.W.0010.000000T0000Z-090211T0330Z/
VERNON MO-
856 PM CST TUE FEB 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3806 9462 3806 9431 3806 9426 3804 9423
      3806 9417 3806 9413 3804 9406 3778 9408
      3766 9408 3764 9409 3765 9462
TIME...MOT...LOC 0256Z 212DEG 42KT 3820 9453 3788 9453

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 5:14 PM CST, 2 hours 58 minutes earlier.

Area forecast discussion, Feb 10, 5:14 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CST TUE FEB 10 2009

...UPDATE TO AVIATION...

.DISCUSSION...

A VERY ACTIVE NEXT 24 HOURS IS EXPECTED AS A STRONG LOW PRESSURE
SYSTEM BARRELS THROUGH THE REGION. SEVERAL CONCERNS
REMAIN...INCLUDING THE LIKES OF SEVERE WEATHER...FLOODING...AND
SYNOPTIC SCALE WINDS. THESE CONCERNS WERE THE MAIN FOCUS FOR THIS
FORECAST PACKAGE. THE WEATHER PATTERN WILL THEN REMAIN FAIRLY
ACTIVE INTO EARLY NEXT WEEK WITH AT LEAST A FEW MORE SYSTEMS TO
IMPACT THE REGION.

TONIGHT...STRONG UPPER LEVEL ENERGY WILL PULL OUT OF THE DESERT
SOUTHWEST AND INTO NORTHEASTERN OKLAHOMA BY SUNRISE. AT THE
SURFACE...LOW PRESSURE WILL MOVE EAST OUT OF THE OKLAHOMA/TEXAS
PANHANDLE REGION THIS EVENING AND THEN NORTHEAST ALONG THE
INTERSTATE 44 CORRIDOR LATE TONIGHT. THE SEVERE THUNDERSTORMS THAT
HAVE ALREADY ERUPTED ACROSS CENTRAL OKLAHOMA WILL PUSH INTO FAR
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THIS EVENING. OTHER
THUNDERSTORMS WILL DEVELOP IN THE WARM SECTOR ACROSS ARKANSAS AND
PUSH NORTH INTO SOUTHERN MISSOURI LATER THIS EVENING. A BROKEN
LINE OF STRONG TO SEVERE STORMS WILL THEN PUSH ACROSS THE AREA
DURING THE OVERNIGHT HOURS. PLEASE REFER TO THE MESOSCALE
CONVECTIVE DISCUSSION BELOW FOR FURTHER DETAILS. WE ARE STILL
LOOKING AT A SOLID ONE TO THREE INCHES OF RAINFALL. DID THROW THE
SOUTHEAST KANSAS COUNTIES INTO THE FLASH FLOOD WATCH AS THOSE
AREAS MAY SEE A GOOD ONE TO TWO INCHES.

WEDNESDAY...EXPECT THE MAIN SEVERE THREAT TO QUICKLY EXIT CENTRAL
AND SOUTH CENTRAL MISSOURI EITHER VERY LATE TONIGHT OR EARLY
WEDNESDAY MORNING WITH THE PASSAGE OF A SURFACE TROUGH/DRY LINE.
WE ARE STILL LOOKING AT PRECIPITATION OVER MOST AREAS IN THE
MORNING AS MOISTURE WRAPS AROUND WHAT WILL BE A DEPARTING SURFACE
LOW. WE ARE AGAIN LOOKING AT ANOTHER VERY WINDY DAY ACROSS THE
REGION. STRONG AND GUSTY SOUTHWEST WINDS WILL LIKELY DEVELOP FOR
A FEW HOURS WEDNESDAY MORNING AS A DRY SLOT TRIES TO WRAP INTO THE
REGION. WINDS WILL THEN SHIFT TO THE NORTHWEST AND INCREASE
THROUGHOUT THE MORNING AS A STRONG COLD FRONT PASSES THROUGH THE
REGION. WITH DECENT MIXING POTENTIAL AND HIGH MOMENTUMS JUST OFF
THE DECK...THE GUST POTENTIAL LOOKS GOOD. SUSTAINED WINDS WILL
REALLY CRANK UP GIVEN THE STRONG LOW LEVEL PRESSURE GRADIENT AND A
PROBABLE ISALLOBARIC CONTRIBUTION. WITH ALL THAT SAID...WENT AHEAD
WITH A WIND ADVISORY FOR THE ENTIRE FORECAST AREA.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THIS PERIOD LOOKS DRY AS
WEAK UPPER LEVEL RIDGING OVERSPREADS THE REGION. TEMPERATURES
WILL CONTINUE TO BE SLIGHTLY ABOVE NORMAL.

FRIDAY THROUGH SATURDAY...THE NEXT IN A SERIES OF SHORT WAVE
TROUGHS WILL TRACK ACROSS THE SOUTHERN ROCKIES AND EVENTUALLY THE
CENTRAL PLAINS. CURRENT THINKING IS THAT THIS ENERGY WILL TRACK
OVER OR NORTH OF THE OZARKS. MOISTURE MAY BE A LITTLE SLOWER TO
RETURN WITH THIS STORM SYSTEM...SO THE CONVECTIVE POTENTIAL IS IN
DOUBT. DO BELIEVE ENOUGH LIFT AND MOISTURE WILL BE PRESENT TO
CARRY CHANCE POPS.

LATE THIS WEEKEND AND EARLY NEXT WEEK...LONG WAVE CHARTS CONTINUE
THE SOUTHWEST FLOW ALOFT OVER THE CENTRAL UNITED STATES. WE WILL
LIKELY CONTINUE TO DEAL WITH FAIRLY VIGOROUS SHORT WAVE ENERGY
TRAVERSING THE CENTRAL UNITED STATES. GENERALLY MAINTAINED SLIGHT
CHANCE POPS THROUGH THE PERIOD GIVEN LOW CONFIDENCE IN THE TIMING
OF THESE WAVES. KEPT TEMPERATURES SLIGHTLY ABOVE NORMAL.

SCHAUMANN

&&

.AVIATION...

FOR THE 00Z TAFS...AWAITING THE CONVECTION TO MOVE INTO THE AREA.
SEVERE STORMS HAVE ALREADY DEVELOPED ACROSS OKLAHOMA AND NORTHWEST
ARKANSAS AND WILL CONTINUE TO DEVELOP AND LIFT NORTH AFFECTING THE
SGF/JLN TERMINALS OVER THE FIRST FEW HOURS OF THE 00Z TAFS.
THUNDERSTORMS ALONG WITH VISIBILITIES INTO THE 1 TO 2SM RANGE AND
CEILINGS INTO THE IFR CATEGORY WILL BE POSSIBLE AS THE CONVECTIVE
STORMS MOVE INTO THE AREA. AFTER THE FROPA...WILL LIKLEY SEE IFR
CEILINGS DEVELOP AT BOTH LOCATIONS. THIS WILL LIKELY BE AFTER
SUNRISE ON WEDNESDAY AND WILL CONTINUE THROUGH THE LATE MORNING
AND EARLY AFTERNOON.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

     WIND ADVISORY FROM 6 AM TO 6 PM CST WEDNESDAY FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ073-097-101.

     WIND ADVISORY FROM 6 AM TO 6 PM CST WEDNESDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Feb 10, 12:57 PM CST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CST TUE FEB 10 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1257 PM CST TUE FEB 10 2009

...SEVERE THUNDERSTORMS AND FLOODING LIKELY THIS EVENING INTO
EARLY WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...

  WIND GUSTS TO 70 MPH.
  GOLF BALL SIZED HAIL.
  ISOLATED TORNADOES.
  HEAVY RAINFALL LEADING TO FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  SUPERCELL THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA
  AROUND MID AFTERNOON AND RAPIDLY MOVE NORTHEAST INTO EXTREME
  SOUTHEAST KANSAS AND SOUTHWEST MISSOURI FROM EARLY TO MID
  EVENING. OTHER STRONG TO SEVERE THUNDERSTORMS WILL LIKELY
  DEVELOP FROM MID TO LATE EVENING ACROSS ARKANSAS AND SHIFT
  NORTH INTO SOUTHERN MISSOURI. FINALLY...A BROKEN LINE OF
  THUNDERSTORMS WITH EMBEDDED SUPERCELLS WILL MOVE ACROSS MUCH
  OF THE OUTLOOK AREA FROM LATE THIS EVENING INTO THE LATE
  OVERNIGHT HOURS.

DISCUSSION:

  A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN
  OKLAHOMA THIS EVENING AND TRACK ALONG THE INTERSTATE 44
  CORRIDOR OVERNIGHT. SUPERCELL THUNDERSTORMS WILL DEVELOP
  THIS AFTERNOON ALONG A DRY LINE TRAILING FROM THE LOW ACROSS
  OKLAHOMA. THESE STORMS WILL LIKELY IMPACT EXTREME SOUTHEAST
  KANSAS AND SOUTHWEST MISSOURI FROM EARLY TO MID EVENING.

  ADDITIONAL THUNDERSTORMS WILL THEN LIKELY DEVELOP ACROSS
  NORTHERN ARKANSAS FROM MID TO LATE EVENING...AND SHIFT NORTH
  INTO SOUTHERN MISSOURI. ALL OF THESE STORMS WILL BE CAPABLE
  OF PRODUCING STRAIGHT LINE WIND GUSTS TO 70 MPH...ISOLATED
  TORNADOES AND HAIL TO THE SIZE OF GOLF BALLS.

  FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS...A BROKEN
  LINE OF THUNDERSTORMS WITH EMBEDDED SUPERCELLS WILL PUSH EAST
  ACROSS MUCH OF THE OUTLOOK AREA. THE MAIN THREAT WITH THESE
  STORMS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 70 MPH.
  ISOLATED TORNADOES AND LARGE HAIL WILL CONTINUE TO BE
  POSSIBLE...ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR. IN ADDITION TO THE THREAT FOR SEVERE
  THUNDERSTORMS...WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING
  WILL BE LIKELY ACROSS THE MAJORITY OF THE OUTLOOK AREA.

  IT SHOULD BE NOTED THAT THE TIMING OF SEVERE WEATHER WILL
  OCCUR DURING THE NIGHTTIME HOURS AND IN A WINTER MONTH.
  EMERGENCY MANAGERS AND MEDIA ARE ENCOURAGED TO EMPHASIZE THE
  POTENTIAL OF THIS SPRING LIKE STORM AND RAISE AWARENESS OF IT
  OCCURRING AT NIGHT EVEN THOUGH THE CALENDAR SAYS FEBRUARY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY
  MORNING ACROSS THE EASTERN MISSOURI OZARKS. THE SEVERE STORM
  THREAT WILL END ACROSS THESE AREAS BY 9 AM. RUNOFF FROM HEAVY
  RAINFALL WILL LEAD TO A CONTINUED THREAT OF FLASH FLOODING.

  WIND GUSTS UP TO OR GREATER THAN 40 MPH WILL BE POSSIBLE
  WEDNESDAY BEHIND THE STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 6 PM ACROSS
  EXTREME SOUTHWEST MISSOURI AND SOUTHEAST KANSAS. SPOTTER
  ACTIVATION WILL LIKELY BE NEEDED FOR COMMUNITIES FURTHER EAST
  ACROSS CENTRAL MISSOURI AS THE EVENING PROGRESSES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Feb 10, 7:56 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0753 PM     FUNNEL CLOUD     6 NNW MCCUNE            37.43N  95.06W
02/10/2009                   CRAWFORD           KS   TRAINED SPOTTER

            TRAINED SPOTTERS REPORT A FUNNEL CLOUD 6 MILES
            NORTHWEST OF MCCUNE

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 9:10 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton26 min
Feb 10, 10:21 PM CSTFlash Flood WarningSGFBarton, Jasper, McDonald, Newton, Vernon7 hr
Feb 10, 10:35 PM CSTFlash Flood WarningSGFBenton, Camden, Cedar, Hickory, Maries, Miller and 2 more7 hr
Feb 10, 10:58 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more62 min
Feb 10, 11:08 PM CSTRiver Flood WarningSGFPulaski57 hr
Feb 10, 11:08 PM CSTRiver Flood WarningSGFVernon4 days
Feb 10, 11:08 PM CSTRiver Flood WarningSGFCedar22 hr
Feb 11, 5:10 AM CSTAreal Flood AdvisorySGFBarton, Benton, Camden, Cedar, Hickory, Jasper and 7 more8 hr
Feb 11, 5:45 AM CSTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more11 hr
Feb 11, 7:25 AM CSTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Jasper, McDonald and 3 more7 hr
Feb 11, 8:41 AM CSTAreal Flood WarningSGFCamden, Christian, Dallas, Douglas, Greene, Hickory and 12 more8 hr
Feb 11, 9:58 AM CSTRiver Flood WarningSGFVernon43 hr
Feb 11, 9:58 AM CSTRiver Flood WarningSGFVernon24 hr
Feb 11, 4:56 PM CSTAreal Flood WarningSGFCamden, Dallas, Dent, Douglas, Howell, Morgan and 7 more18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.